MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-80-00
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information were not provided.H11: livanova deutschland manufactures the s5 roller pump 150.Serial read out (real time device parameters and setting recording file) of the pump were provided and are being investigated.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova received report that, the roller pump 150 alarmed for motor controller failure (431) pump 1 during a procedure.The pump could not be resumed though restart.There is no report of any patient injury.The pump is back to expected functions after power on the day after the event.
 
Additional Manufacturer Narrative
Technician on site inspected the unit and could not reproduce any fault.Device was returned to service after functional checks passed positively.No further issues has been reported by customer since technician inspection.A device service history review has been performed and identified that the unit was manufactured in 2017 and no other similar event has been reported, neither concerning trend has been identified.Pump read-out (real-time device parameters and setting recording file) were gathered and analyzed.Several errors on date of event such meaning resolver fixation loosened, defect in the connector, hms and motor have been disconnected due to a failure and pump run too fast were found.Taking into account all the above and the fact that pump restarted working properly on the day after the event, it cannot be ruled out that the most likely root cause of the reported event was a temporary electrical failure on the hms board as a false contact or bad connections which was definitively fixed by service technician throughout the equipment check.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
S5 ROLLER PUMP 150
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80004
GM   80004
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key20830138
Report Number9611109-2024-00579
Device Sequence Number8584996
Product Code DTQ
UDI-Device Identifier04033817900382
UDI-Public(01)04033817900382(11)171023
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-80-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown